# SDR HALA2011061300264

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 33,050 hours, 6,196 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030021
- Part serial: 4154
- Condition: Faulted
- Location: Ailerons
- Part time: 219 hours, 35 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "AIL LOCK" LIGHT ON OVERHEAD AND AILERON LOCKOUT ON EICAS DISPLAY ON.  PERFORMED FIM IAW 27-09-00.  FOUND OAL ACTUATOR FAULT FIM 27-11-002 (M479).  R & R RT OAL OTBD AILERON ACTUATOR IAW AMM 27-11-44.  OPS CHECK GOOD. PANEL 561 SECURED.
